Uniqueness and value-sharing of meromorphic functions

Downloads

Downloads per month over past year

Waghamore, H.P. and Tanuja, A. (2014) Uniqueness and value-sharing of meromorphic functions. Kyungpook Mathematical Journal, 54 (4). pp. 511-519. ISSN 12256951

[img]
Preview
Text
Uniqueness and value-sharing of meromorphic functions.pdf

Download (267kB) | Preview
Official URL: http://doi.org/10.5666/KMJ.2014.54.4.511

Abstract

In this paper, we prove two uniqueness theorem on meromorphic functions sharing one value which generalize a recent result of R. S. Dyavanal 2, and on the other hand, we relax the nature of sharing value from CM to IM.

Item Type: Article
Additional Information: cited By 0
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 13 Apr 2016 07:25
Last Modified: 13 Apr 2016 07:25
URI: http://eprints-bangaloreuniversity.in/id/eprint/3218

Actions (login required)

View Item View Item